# SDR DATA20250710001

- Difficulty date: July 8, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N744LG
- Make and model: Stbros SD360
- Aircraft serial: SH3744
- Aircraft time: 30,683 hours, 29,327 cycles
- Propeller: Hartzl HCA6A3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: A10460EK
- Condition: Cracked
- Location: Propeller
- Part time: 797 cycles
- Component: Propeller, Hartzl
- Component part number: HCA6A3A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 2003-22-05 AN OUT OF LIMITS CRACK WAS FOUND IN THE #5 PROPELLER BLADE
